# SDR AALA201809179053

- Difficulty date: August 30, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 42,862 hours, 30,901 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361065800000
- Condition: Delaminated
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON FLOOR PANEL 231CF IN THE FORWARD GALLEY.  REPLACED THE FLOOR PANEL IAW SRM 53-12-00-300-006, PARA 2, FIGURE 20106, AND  IRM 9701, REVISION H.
